# SDR R61A20110117

- Difficulty date: May 18, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N129HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000211
- Aircraft time: 8,474 hours, 6,839 cycles
- Engine: Ge CF348E5
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fadec
- Part number: 4120T00P50
- Part serial: LMDL1126
- Condition: Inoperative
- Location: Nr 1 Engine
- Part time: 12,239 hours, 8,289 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AFTER TAKEOFF E-1 WASN'T REACHING TARGET N1 DURING THRUST LEVER SPLIT AND A/T KICKED OFF.  CREW TURNED ON A/T AGAIN AND ALL WAS NORMAL AT THAT POINT.  NO EMERGENCY DECLARED.  MAINTENANCE REMOVED AND REPLACED E-1 FADEC PER EMB AMM, OPS CHECK GOOD.
